Numerical solution of the boundary value problems for the parabolic equation with involution; [Инволюциялы параболалық теңдеу үшiн шеттiк есептердiң сандық шешiмi]; [Численное решение краевых задач для параболического уравнения с инволюцией]

In this work, we study two boundary value problems for involutary parabolic equation with the first and second kind conditions. We propose absolute stable difference schemes for numerical solutions of these boundary value problems. Actually the stability estimates for solutions of difference schemes are proved. Later error analysis for the numerical solution of both difference schemes are illustrated by test examples. © 2023 Authors. All rights reserved.

Authors
Ashyralyev A. , Ashyralyyev C. , Ahmed A.M.S.
Publisher
KARAGANDA STATE UNIV
Number of issue
1
Language
English
Pages
48-57
Status
Published
Volume
109
Year
2023
Organizations
  • 1 Bahcesehir University, Istanbul, Turkey
  • 2 Peoples’ Friendship University of Russia, RUDN University, Moscow, Russian Federation
  • 3 Institute of Mathematics and Mathematical Modeling, Almaty, Kazakhstan
  • 4 National University of Uzbekistan named after Mirzo Ulugbek, Tashkent, Uzbekistan
Keywords
boundary value problem; finite difference scheme; involution; parabolic; stability estimate

Other records

Mustafina-Bredikhina D.M.
Неонатология: новости, мнения, обучение. Общество с ограниченной ответственностью Издательская группа ГЭОТАР-Медиа. Vol. 11. 2023. P. 92-95